MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11 IN (28 CM) APPX 0.97 ML, SMALLBORE SET W/NANOCLAVE¿, 6-PORT, NANOCLAVE¿ MANIF; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11 IN (28 CM) APPX 0.97 ML, SMALLBORE SET W/NANOCLAVE¿, 6-PORT, NANOCLAVE¿ MANIF; STOPCOCK, I.V. SET
Catalog Number AM6150
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an 11 in (28 cm) appx 0.97 ml, smallbore set w/nanoclave¿, 6-port, nanoclave¿ manifold, bcv, clamp was found with the end cap disconnected from the main body.The manifold broke at the main connection port while switching the fluid line.Excessive force was not used.This defect did not occur previously.The mating device is available to be returned, and the sample does not contain any hazardous materials.A sample photo was provided.The event occurred during infusion of continuous cardiotropic medications, nutritional supportive therapy, sedation, and pain control, and intermittent antibiotic usage.Therapy for identified infusions between june 11 (date of birth) and discontinued june 16 (after the manifold was changed).There was no patient harm reported.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where the used unknown partial extension is observed, and the body's nanoclave is observed to be separated from the manifold.No additional damage or anomalies were observed.One (1) used.List #am6150 connected to a used, unknown partial extension set.As the body's nanoclave was observed to be separated from the manifold and the spike was crushed, the body was attached to used unknown extension set.The body's nanoclave was disconnected using a pair of pliers due to a strong connection with the unknown partial extension set.The identification (id) of the returned mating device was measured and found within specification.The complaint of separation can be confirmed.The probable cause was due to unintentional forces applied during use.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
11 IN (28 CM) APPX 0.97 ML, SMALLBORE SET W/NANOCLAVE¿, 6-PORT, NANOCLAVE¿ MANIF
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22556415
Report Number9617594-2025-01504
Device Sequence Number21257715
Product Code FMG
UDI-Device Identifier00887709122369
UDI-Public00887709122369
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE, UNK MFR; FENTANYL, UNK MFR; HYDROCORTISONE, UNK MFR; NOREPINEPHRINE, UNK MFR; PRIMIDONE, UNK MFR; SMOF LIPID, UNK MFR; UNSPECIFIED ANTIBIOTICS, UNK, MFR; VASOPRESSIN, UNK MFR
Patient SexUnknown